# SDR ASAA2023122947511

- Difficulty date: December 29, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5357112820600
- Condition: Dented
- Location: Frm 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 100; (73875) 1 OFF DENT L/H REAR FUSELAGE LOWER APPROX FR 79. GROUNDED - YES. EVALUATED DENT 7.2" AFT OF FR 76, 1.8" DOWN OF STGR 26LH. D/A LESS THAN OR EQUAL TO 0.1 DENT IS .018/1 LESS THAN OR EQUAL TO 0.1 FOUND TO BE WITHIN LIMITS IAW ASA A320 SRM 53-51-11-283-004 FIG 3 SHEET 1 DENT IS A CATEGORY B TOOL USED T8492H CAL DUE 26/DEC/24. INSPECTION THRESHOLD FROM TIME OF ADL EMBODIMENT 60,000 FC 120,000 INSPECTION AT INTERVALS AND METHOD TBD REF A320 SRI 53-51-11-205-003
